# SDR USAA2012081300008

- Difficulty date: July 15, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SHEAR PLATE BETWEEN FR68 TO FR70, S23R, -Y1745.  REPLACED SHEAR PLATE BETWEEN FR68 TO FR70, S23R IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53474180.
